Heart attack and Atrial Fibrillation. My story: Why I want to get completely off of pharmaceutical drugs and start to get my health back! How I have started to achieve this!

I am a fifty year old whom was diagnosed with paroxysmal a-fib (Intermitant Atrial fibrillation) in 2008. It is an electrical disturbance with the heart; the normal heartbeat or sinus rhythm is taken over by an irregular heartbeat, which they say usually originates via the pulmonary veins. I managed to control it myself for ten years, although when first diagnosed they put me on a pharmaceutical drug called Solitol, but I did not do well on it, so went off of it and was ok apart from the once or twice per month that I had a-fib episodes, which I managed to terminate myself by moving around, bending or drinking water. I worked in horticulture for many years, and found it difficult the following day after having been up in the night with with a-fib. I am unable to sleep with it, but just lay and try to rest, then move around, and or try and pass a stool to terminate it. I would still go to work though. In 2014 I was down to have an ablation procedure. Which uses radio frequency or liquid nitrogen via a catheter inserted in the groin to treat the source of electrical disturbance within the heart. However, due to financial and family circumstances I was unable to go ahead with it.

In 2016 I had a new facility built at work. Whilst on this new site, I started to have many headaches and suffered from insomnia. This in turn made my a-fib worse. I saw many NHS specialists, and they said that they did not know the cause , but maybe could treat the symptoms. I later discovered that Wi-Fi and a nearby cell phone mast were possibly the cause of my health issues. I also realised I had been near a cell phone tower on my old site, for at least fifteen years. I also read that the radio frequencies emitted or microwaves could cause irregular heart rhythm. I told this to the health and safety team at work, they just ignored it. After seeing my GP regarding this, I was then receiving phone calls from a psychiatric unit saying: “You really believe that radio frequencies can cause your headaches and irregular heartbeats? we want you to come in and see us please!” That went on for a week or two. Suffice to say, I never went to see them and told them to do their own research! By this time I had contacted Electrosensitive Society UK, they sent me some useful information, and letters for doctors. Although it is not a recognised condition in the UK like in Sweeden. I saw occupational health at work, whom said it was more likely caused by something else! Contrary to all the science out there that there may be a link!

That being said, after two years of suffering I had to tell my employer that I needed time off. I am also someone who never had the flu, maybe once or twice in twenty years. I then went off work for 2 months and had to go on pharmaceutical drugs as I was unable to cope, having a-fib nearly every night and day. I was put on Fleccanaide and Bisopherol, initially they were ok, then I became worse . I kept going to casualty at the hospital for 3-4 days in one week. However, they sent me home and said to wait until your consultant electrophysiologist appointment came up. I never made it that far as I had a massive heart attack (Widowmaker/STEMMI) whilst trying to sleep on the sofa. An extreme amount of pain covered my chest and my jaw. I was then rushed to ER and they saved my life with an angiogram procedure. Thanks be to God. I then was in hospital for a few days on various blood thinning agents via a drip, with a few electrolytes, thrown in! I Was then discharged back home on many large pills and got little if any sleep due to the irregular heart beats. In the March of the following year, after pushing many doctors and nurses. I had an ablation! I was really hoping this would fix the a-fib, but it did not. Although, the British Heart Foundation and others say it often takes two ablations. Fast forward 7 months, they just tried to put me on more and more drugs. I asked about another ablation. Which would be another five months away wait. From what the consultant told me he did not really know what was causing my problem. From what I know of my own episodes mine is associated with my digestive tract and vagal nerve and circadian ryhthm. I knew I had to do something for myself.

Do you Have a heart condition? Are you getting better? Do you want to improve your ejection fraction? Do you want to improve your quality of life?

If so please read on: I am now taking a supplement with my medications, and not because the doctor recommended it! As they do not! I just had to find something else to help, and hopefully help me improve! I needed some hope of a recovery or any quality of life. I then researched for about six months to find any kind of alternative: I tried homeopathy, which helped for a while and I may still use it again, to stop irregular beats / ectopics! I also tried remote healing with Body Talk: Where a practitioner in this field sends you healing from a distance from anywhere on the planet. This actually works and I found it helped me somewhat. I also have had healing at my local church, which I continue to have, that helped too! I would recommend that you to go for this, at least! I also tried taking more minerals and oils etc: like magnesium and cod liver oil, but these did not really change anything longterm. I am also taking probiotics, as your microbiome affects your heart health! Added to this, I had my back checked by a chiropractor and I do have a curvature, but the treatment did not help me, but it may help you! Then I realised that the pharmaceuticals I was prescribed, blocked the Coenzyme Q10 an enzyme which helps ferry electrons in electron train transport for energy production in heart cells. Added to this, that people on anticoagulants have a greater chance of getting Alzheimers! My blood thinner Apixiban (anticoagulant) also has SLS (Sodium Laurilsulphate) in it which is an anti bacterial and surficant (degreaser). I did not need that, since I had read how important the gut microbiome was for our health. These drugs also contain Titanium dioxide E171 (seventh or eighth most common metal on earth). However, when it is nano sized < 50nm it has been shown to be a toxin. There is also iron oxide which builds up in the organs, amongst other nasties. These are all substances which we should not have in our organs in large quantities. There is nothing that I have read that explains their benefits to health, only the negative effects. What are all these excipients doing in the drugs? I did try to find this out, with little success. Yes, they are important for holding the product together after swallowing etc. However, why are they (many 20 billion dollar companies) not using less harmful substances? I wanted something that was going to work in harmony with my body instead of hindering it. The doctors and consultants did not even want to talk about this saying that it was nothing to worry about. Even though, I had read to the contrary on many of the medical and pharmaceutical forums whereby people posted their new secondary health issues after going on some of these drugs for a time. For instance one man, complained that he now had liver cancer , where upon he had had no liver problems previously. I was unable to see a future for me on this path. It is important for any bodily recovery to believe in ones treatment and have faith in those who are prescribing a treatment. All these drugs just cover the symptoms by blocking certain metabolic pathways, stressing the body more. I decided, I had to find a cure and I am still on that path. I believe that all our healing is holistic. In other words, we have to look at the whole body and soul. However, I realised that I was unable to just go off of all the drugs. I needed an alternative to help me recover. After much searching and praying I found a supplement. I am not someone who takes supplements normally , I would rather take food as it is more recognisable to the body. I had to do something though. That would work, stop any blood clots, reduce my LDL cholesterol, and insulin levels, as well as help heal my damaged heart and improve my ejection fraction; which was still low at 45-50%. By the grace of God I found a naturopathic doctor whom had such a product that was able to do all this. Infact, this product is for any heart issues with no side effects, compared to pharmaceutical drugs. At first I thought it was not true! Until I had read all about it. I read the testimonies of people whom cancelled their heart bypass surgeries and even went off of all their heart medications. I am now on this supplement and have found it to have helped me, to have more stamina and less a-fib. Now I am off of the statin drug Simvistatin. I presently take this new supplement twice per day. If you are interested in allowing your body to help heal itself, click the link below. This will just help your whole heart health and circulatory system, clean itself up, and for sure let you drop the statin drug. If you have arteriosclerosis it will help remove this plaque, and stop it from reoccurring. Disclaimer: I am not a medical practitioner and am not telling you to go off of any medications, I just want you to get well! I wish you all the best for your health.

God Bless Regards Mark Levy

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s